# SDR NACA20110049

- Difficulty date: December 2, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737232
- Aircraft serial: 23353
- Aircraft time: 51,208 hours, 37,995 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FWD CARGO BAY STRINGERS 19 TO 21, FRAME 500D AT WIDE PENETRATION HOLE AT RIGHT.  REPAIRED FRAME 500D RIGHT IAW SB737-53A1279R1 PER SRM 53-00-07 REPAIR 13.
